Posted 5/9/2008 10:51 PM (GMT -7)
Thanks for asking Dale. My husband was doing very well, and his last PSA was invisible.
about two months ago he started having pains which were thought to be caused by a broken rib. But he has now also considerable pain in his stomach area. According to the hospital, he has lymph nodes on his liver which caused his liver to swell, which in turned could cause stomach pains. I'm not sure how correct this is. According to his latest CTscan in the USA (January 2008) his liver was clean, there was only some fatty liver tissue and his PSA has been consistently invisible.
Am still awaiting the reports of the X-ray, CT scan, endoscopy and PSA-test. We're not sure what's going on. But it is clear that my husband is in considerable pain because he's taking painkillers in the hospital and even asked for an increase in the dosage (he hates taking painkillers). Dutchy
Diagnosis: 7/6: PSA 1,946, multiple bone metastases in thoracic, lumbar spine, pelvis, bilateral ribs and proximal left tibia, 2 weeks Casodex (50 mg)
Treatment: 3 monthly Lupron injection (22.5 mg) + Zometa (4 mg IV). Added daily Casodex (50 mg) in September 2007.
25/6: PSA 407
20/8: PSA 3,7
29/9: PSA 0.7
14/10: PSA 0.17
18/12: PSA < 0.003
15/3: PSA <0.003